# SDR R61A201605270379

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 31,345 hours, 19,420 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE F/A RAINBOW LIGHTS DID NOT COME ON.    MAINTENANCE R & R AFT RAINBOW LIGHT ASSY IAW AMM AND OPS CHECKED GOOD.
